# SDR REXA2025050600556

- Difficulty date: March 19, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670313801
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"MULTIPLE AREAS OF CORROSION ON FLOOR BEAM RBL9 BETWEEN FS1088.20 - 1015.  BLENDED CORROSION ON FLOORBEAM BETWEEN FS1015-FS1088 RBL9 100% MATERIAL LOSS NO DAMAGE ALLOWED IAW CRJ700 SRM 51-21-06-001-001-A01, SRM 53-61-43-101-001-A01. INSTALLED NEW SERVICEABLE NUT PLATES ALONG THE NEW SERVICEABLE FLOOR BEAM RBL9 FS 1025 THRU FS 1098 IAW CRJ700 SRM 51-42-15-001-001-A01. RBL 9 FLOOR BEAM IS BEING REPLACED/SPLICE REPAIRED FROM F.S. 1025 TO PRODUCTION END AT F.S. 1098 IN WHICH ""ELONGATED HOLE"" DAMAGED SECTION WILL BE DISCARDED WITH OLD CORRODED BEAM. PERFORMED U.T. THICKNESS ON FLOOR BEAM AT RBL9 BETWEEN FS1015-1088.20 REWORK AREAS IAW CRJ 700 NDTM PART 1 51-20-004-270-A01. FOUND LOWEST REMAINING THICKNESS TO BE 0.0"" OR GREATER. MEASUREMENTS RECORDED ON PHOTOS IN ATTACHMENTS. PERFORMED EDDY CURRENT ON FLOOR BEAM AT RBL9 BETWEEN FS1015-1088.20 REWORK AREAS IAW CRJ 700 NDTM PART 1 51-20-006-250-A01. NO INDICATIONS NOTED AT THIS TIME. REMOVED EWIS PROTECTION FROM FS1069 - FS1098 LBL34 TO RBL34 IAW CRJ700 AMM 20-70-00-910-801 (CONFIG A01 INSTALLED NEW SECTION OF RBL 9 FLOOR BEAM BETWEEN FS 1025 TO FS 1098 IAW CRJ700 SRM 53-00-41-201-001-A01. SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. C/W ET ON RBL9 FLOOR BEAM CUTLINE EDGES IAW CRJ 700 SRM 53-00-41-201-001-A01 STEP 5.B.3. NO INDICATIONS NOTED AT THIS TIME. LOCATED AND DRILLED NEW FABRICATED FLOOR BEAM (REFER TO TASK 13B FOR SPECS OF MATERIAL AND PO NUMBER USED FOR FLOOR BEAM) FOR RBL 9 FROM FS 1025 - FS 1098 AND REPAIR PARTS . ITEM 12 (4EA) MADE FROM 7075-T6 0.090"" PO# 5-45293, ITEM 25 (1EA) MADE FROM 7075-T6 0.125"" PO# 5-54134, ITEM 19 (2EA FROM INB AND OTB ) MADE FROM 2024- T3 0.040"" PO# 5-25455 AND ITEM 21# (2EA FROM INB AND OTB) MADE FROM N126-731 PO# 5-48633 IAW CRJ700 SRM 53-00-41-201-001-A01. STEP 5B(5) TO 5B(9) (A,B,C) INSTALLED NEW SPLICES REPAIR ITEM 12 (4EA), ITEM 25 (1EA), ITEM 19 (2EA FROM INB AND OTB ) AND ITEM 21# (2EA FROM INB AND OTB) ALONG THE NEW SERVICEABLE FLOOR BEAM SECTION FROM FS1025 TO FS 1098. IAW CRJ700 SRM 53-00-41-201-001-A01. INSTALLED SAME SERVICEABLE CLEATS FROM FS1031-FS1088 AT RBL9 IAW CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, SRM 51-41-02-001-001-A01. INSTALLED CROSSBEAM SPLICE AT RBL9 FS 1070 IAW CRJ700 SRM 53-00-41-201-001-A01"
